# SDR CA080603006

- Difficulty date: May 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: 00100018273
- Condition: Worn
- Location: Rt Wing
- Part time: 1,191 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

(CAN) REAR SPAR, RT LOWER WING AILERON, HINGE BRACKET INNER OUTER SHELL BECOMING LOOSE IN BEARING (REPLACED WITH NEW) (TC NR 20080603006)
